Publications with K. Kuhlmann

All publications by Katarzyna Kuhlmann and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1024 Kuhlmann, F.-V., Kuhlmann, K., & Shelah, S. (2015). Symmetrically complete ordered sets abelian groups and fields. Israel J. Math., 208(1), 261–290. arXiv: 1308.0780 DOI: 10.1007/s11856-015-1199-z MR: 3416920